# SDR SWAA2023061248294

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS 727B TO BS 767 AFT CARGO COMPARTMENT 2023-311300<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12-MAR-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 500 D; S/N: N500X1693P030456; DUE DATE: 12-MAR-24.;[03] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 220273012. DUE DATE: 17-DEC-23.;[04] PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BS 727 TO BS 787 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELLOW.;[05] CORRECTED STEP 4: PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BS 727 TO BS 787 IN AFT CARGO COMPARTMENT IAW EA 23-153-01761-WIP1 AND EA 23-153-01761 SEE INDIVIDUAL. SIGN OFFS BELLOW;[06] PERFORMED PERMANENT REPAIR ON TRACK RBBL 13.84 LOCATED BS 727 TO BS 787 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGNOFFS BELLOW. AS RII
